# SDR DXTA200803083

- Difficulty date: May 28, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- Aircraft time: 6,215 hours, 4,448 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Line
- Condition: Loose
- Location: Master Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FOOT BRAKE ON CAPTS SIDE INOP.  TIGHTENED LINE ON PILOTS BRAKE MASTER CYLINDER AND SERVICED AND BLED PILOTS BRAKE MASTER CYLINDER.
